# SDR 2003UALA00756

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 41,262 hours, 15,159 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CAP OF FRAME AT STA 1681 WL 209 IS EXFOLIATED.   MAJOR REPAIR ACCOMPLISHED. ACCOMPLISHED REPAIR IAW EVA MOCI-8433A.
